# SDR AALA202507170414

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 17,531 hours, 4,698 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 2091456
- Condition: Faulted
- Location: Zone 100
- Part time: 17,530 hours, 4,698 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS DUE TO THE FLIGHT CREW REPORTING THAT WHILE CLIMBING THROUGH FL260 AN EXCESS CABIN ALTITUDE ECAM WARNING DISPLAYED. THE AIRCRAFT LANDED SAFELY AT LAS WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER #1 (AALA202507174560) AND #2 (AALA202507170414) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
